Alert archive / Wisconsin / River Flood Warnings in 2018
River Flood Warning 4, NWS Green Bay, WI
NWS Green Bay, WI issued this river flood warning at Apr 22, 2018, 9:53 AM CDT for Oconto County, Wisconsin. It took effect at Apr 23, 2018, 1:00 AM CDT. It was in force for 67 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 22, 2018, 9:53 AM CDT (14:53 UTC)
- In effect from
- Apr 23, 2018, 1:00 AM CDT
- Expired
- Apr 25, 2018, 8:16 PM CDT
- In force
- 67 hr
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Flood severity
- Minor
County Oconto County, WI
The radar
The Green Bay radar (KGRB), 44 km from the middle of the area, began a volume at 14:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Oconto River near Oconto (OCTW3). The gauge peaked at 9.89 ft at Apr 24, 2018, 4:00 AM CDT.
- Action stage
- 7 ft
- Minor stage
- 9 ft
- Moderate stage
- 12 ft
- Major stage
- 14 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 04071765, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
606 WGUS43 KGRB 221453 FLWGRB BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Green Bay WI 953 AM CDT Sun Apr 22 2018 ...The National Weather Service in Green Bay has issued a Flood Warning for the following rivers in Wisconsin... Oconto River above Oconto affecting Oconto County PRECAUTIONARY/PREPAREDNESS ACTIONS... Persons with interests along this river need to prepare for flooding. Stay tuned for further updates on this flooding situation. && WIC083-230553- /O.NEW.KGRB.FL.W.0004.180423T0600Z-180427T0000Z/ /OCTW3.1.SM.180423T0600Z.180424T1200Z.180426T0600Z.UU/ 953 AM CDT Sun Apr 22 2018 The National Weather Service in Green Bay has issued a * Flood Warning For the Oconto River above Oconto. * At 8:15 AM Sunday the stage was 8.4 feet. * Flood stage is 9.0 feet. * Minor flooding is forecast. * Forecast...rise above flood stage by after midnight tomorrow and continue to rise to near 9.5 feet by Tuesday morning. The river will fall below flood stage by early Thursday morning. * Impacts at 10.0 feet. Up to a foot of water surrounds structures in a campground in the city of Oconto. * Impacts at 9.0 feet. Floodwaters begin to spread into a public campground in the city of Oconto. Water approaches the backyards of several homes along the river in Oconto...and there is widespread lowland flooding. && LAT...LON 4493 8815 4490 8783 4486 8785 4483 8815 $$
7 follow-up statements
582 WGUS83 KGRB 230204 FLSGRB Flood Statement National Weather Service Green Bay WI 904 PM CDT Sun Apr 22 2018 ...The Flood Warning continues for the following rivers in Wisconsin... Oconto River above Oconto affecting Oconto County PRECAUTIONARY/PREPAREDNESS ACTIONS... Caution is urged when walking near riverbanks. The next scheduled routine statement will be issued tomorrow morning. && WIC083-231704- /O.EXT.KGRB.FL.W.0004.180423T0600Z-180428T1800Z/ /OCTW3.1.SM.180423T0600Z.180425T0600Z.180428T0000Z.UU/ 904 PM CDT Sun Apr 22 2018 The Flood Warning continues for The Oconto River above Oconto. * At 7:15 PM Sunday the stage was 8.8 feet. * Flood stage is 9.0 feet. * Minor flooding is forecast. * Forecast...rise above flood stage by after midnight tomorrow and continue to rise to near 10.1 feet by early Wednesday morning. The river will fall below flood stage by Friday evening. * Impacts at 10.0 feet. Up to a foot of water surrounds structures in a campground in the city of Oconto. * Impacts at 9.0 feet. Floodwaters begin to spread into a public campground in the city of Oconto. Water approaches the backyards of several homes along the river in Oconto...and there is widespread lowland flooding. && LAT...LON 4493 8815 4490 8783 4486 8785 4483 8815 $$
509
WGUS83 KGRB 231534
FLSGRB
Flood Statement
National Weather Service Green Bay WI
1034 AM CDT Mon Apr 23 2018
...The Flood Warning continues for the following rivers in
Wisconsin...
Yellow River at Babcock affecting Wood County
Oconto River above Oconto affecting Oconto County
...The Flood Warning continues for the following rivers in
Wisconsin...
Wolf River near Shiocton affecting Outagamie...Shawano and Waupaca
Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Caution is urged when walking near riverbanks. The next scheduled
routine statement will be issued tomorrow morning.
&&
WIC141-240634-
/O.EXT.KGRB.FL.W.0005.000000T0000Z-180425T0100Z/
/BBCW3.1.SM.180423T1103Z.180424T0000Z.180424T0700Z.NO/
1034 AM CDT Mon Apr 23 2018
The Flood Warning continues for
The Yellow River at Babcock.
* At 9:15 AM Monday the stage was 12.9 feet.
* Flood stage is 12.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...the river will continue rising to near 13.5 feet by this
evening. The river will fall below flood stage after midnight
tomorrow.
* Impacts at 14.0 feet. Widespread flooding is occurring in wooded
lowland and agricultural areas.
&&
LAT...LON 4441 9019 4441 9007 4425 9007 4425 9019
$$
WIC083-240634-
/O.EXT.KGRB.FL.W.0004.000000T0000Z-180429T0000Z/
/OCTW3.1.SM.000000T0000Z.180425T0000Z.180428T0600Z.UU/
1034 AM CDT Mon Apr 23 2018
The Flood Warning continues for
The Oconto River above Oconto.
* At 9:15 AM Monday the stage was 9.2 feet.
* Flood stage is 9.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Impacts at 10.0 feet. Up to a foot of water surrounds structures in
a campground in the city of Oconto.
&&
LAT...LON 4493 8815 4490 8783 4486 8785 4483 8815
$$
WIC087-115-135-240634-
/O.CON.KGRB.FL.W.0003.000000T0000Z-000000T0000Z/
/SHIW3.1.SM.180424T0900Z.180429T1800Z.000000T0000Z.NR/
1034 AM CDT Mon Apr 23 2018
The Flood Warning continues for
The Wolf River near Shiocton.
* At 7:54 AM Monday the stage was 11.4 feet.
* Flood stage is 12.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by early tomorrow and continue to
rise to near 13.4 feet by Sunday early afternoon. Additional rises
are possible thereafter.
* Impacts at 13.0 feet. Floodwaters begin to surround homes and cover
streets near the river in the Shiocton area. This mainly includes
homes along Island and Mill streets.
&&
LAT...LON 4468 8852 4433 8848 4434 8867 4440 8867
4450 8863 4468 8867
$$383
WGUS83 KGRB 240148
FLSGRB
Flood Statement
National Weather Service Green Bay WI
848 PM CDT Mon Apr 23 2018
...The Flood Warning continues for the following rivers in
Wisconsin...
Yellow River at Babcock affecting Wood County
Oconto River above Oconto affecting Oconto County
Little Wolf River at Royalton affecting Waupaca County
...The Flood Warning continues for the following rivers in
Wisconsin...
Wolf River near Shiocton affecting Outagamie...Shawano and Waupaca
Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Caution is urged when walking near riverbanks. The next scheduled
routine statement will be issued tomorrow morning.
&&
WIC141-241648-
/O.EXT.KGRB.FL.W.0005.000000T0000Z-180425T0032Z/
/BBCW3.1.SM.180423T1103Z.180423T1945Z.180424T0632Z.NO/
848 PM CDT Mon Apr 23 2018
The Flood Warning continues for
The Yellow River at Babcock.
* At 7:15 PM Monday the stage was 13.0 feet.
* Flood stage is 12.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...the river will continue to fall to below flood stage by
after midnight tomorrow.
* Impacts at 14.0 feet. Widespread flooding is occurring in wooded
lowland and agricultural areas.
&&
LAT...LON 4441 9019 4441 9007 4425 9007 4425 9019
$$
WIC083-241647-
/O.EXT.KGRB.FL.W.0004.000000T0000Z-180427T1200Z/
/OCTW3.1.SM.180423T2245Z.180425T0000Z.180426T1800Z.UU/
848 PM CDT Mon Apr 23 2018
The Flood Warning continues for
The Oconto River above Oconto.
* At 7:15 PM Monday the stage was 9.1 feet.
* Flood stage is 9.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Impacts at 9.0 feet. Floodwaters begin to spread into a public
campground in the city of Oconto. Water approaches the backyards
of several homes along the river in Oconto...and there is
widespread lowland flooding.
&&
LAT...LON 4493 8815 4490 8783 4486 8785 4483 8815
$$
WIC087-115-135-241647-
/O.CON.KGRB.FL.W.0003.000000T0000Z-000000T0000Z/
/SHIW3.1.SM.180424T1200Z.180430T0000Z.000000T0000Z.NR/
848 PM CDT Mon Apr 23 2018
The Flood Warning continues for
The Wolf River near Shiocton.
* At 7:54 AM Monday the stage was 11.4 feet.
* Flood stage is 12.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by tomorrow morning and continue
to rise to near 13.4 feet by Sunday evening. Additional rises are
possible thereafter.
* Impacts at 13.0 feet. Floodwaters begin to surround homes and cover
streets near the river in the Shiocton area. This mainly includes
homes along Island and Mill streets.
&&
LAT...LON 4468 8852 4433 8848 4434 8867 4440 8867
4450 8863 4468 8867
$$
WIC135-241647-
/O.EXT.KGRB.FL.W.0006.180425T0300Z-180428T2100Z/
/ROYW3.1.ER.180425T0300Z.180426T0600Z.180428T0300Z.NO/
848 PM CDT Mon Apr 23 2018
The Flood Warning continues for
The Little Wolf River at Royalton.
* At 8:00 PM Monday the stage was 3.6 feet.
* Flood stage is 5.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by tomorrow late evening and
continue to rise to near 5.7 feet by early Thursday morning. The
river will fall below flood stage by Friday before midnight.
* Impacts at 6.0 feet. Water may be surrounding some homes and
structures in low lying areas downstream between Royalton and west
of New London. .
&&
LAT...LON 4442 8878 4437 8883 4442 8896 4459 8902
4459 8889 4444 8883
$$686
WGUS83 KGRB 241625
FLSGRB
Flood Statement
National Weather Service Green Bay WI
1125 AM CDT Tue Apr 24 2018
...The Flood Warning continues for the following rivers in
Wisconsin...
Oconto River above Oconto affecting Oconto County
Little Wolf River at Royalton affecting Waupaca County
Wolf River near Shiocton affecting Outagamie...Shawano and Waupaca
Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Caution is urged when walking near riverbanks. The next scheduled
routine statement will be issued tomorrow morning.
&&
WIC083-250725-
/O.EXT.KGRB.FL.W.0004.000000T0000Z-180427T0000Z/
/OCTW3.1.SM.180423T2245Z.180424T0845Z.180426T0600Z.UU/
1125 AM CDT Tue Apr 24 2018
The Flood Warning continues for
The Oconto River above Oconto.
* At 10:15 AM Tuesday the stage was 9.3 feet.
* Flood stage is 9.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Impacts at 9.0 feet. Floodwaters begin to spread into a public
campground in the city of Oconto. Water approaches the backyards
of several homes along the river in Oconto...and there is
widespread lowland flooding.
&&
LAT...LON 4493 8815 4490 8783 4486 8785 4483 8815
$$
WIC087-115-135-250725-
/O.CON.KGRB.FL.W.0003.000000T0000Z-000000T0000Z/
/SHIW3.1.SM.180424T1800Z.180430T1200Z.000000T0000Z.NR/
1125 AM CDT Tue Apr 24 2018
The Flood Warning continues for
The Wolf River near Shiocton.
* At 7:35 AM Tuesday the stage was 11.9 feet.
* Flood stage is 12.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by this afternoon and continue to
rise to near 13.2 feet by Monday morning.
* Impacts at 13.0 feet. Floodwaters begin to surround homes and cover
streets near the river in the Shiocton area. This mainly includes
homes along Island and Mill streets.
&&
LAT...LON 4468 8852 4433 8848 4434 8867 4440 8867
4450 8863 4468 8867
$$
WIC135-250725-
/O.EXT.KGRB.FL.W.0006.180426T0000Z-180427T1800Z/
/ROYW3.1.SM.180426T0000Z.180426T0600Z.180427T0000Z.NO/
1125 AM CDT Tue Apr 24 2018
The Flood Warning continues for
The Little Wolf River at Royalton.
* At 10:00 AM Tuesday the stage was 3.9 feet.
* Flood stage is 5.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage Wednesday evening or Wednesday night and
continue to rise to near 5.1 feet by early Thursday morning. The river will
fall below flood stage by Thursday evening.
* Impacts at 5.0 feet. Flooding is confined to lowland areas adjacent
to the river from Royalton to west of New London.
&&
LAT...LON 4442 8878 4437 8883 4442 8896 4459 8902
4459 8889 4444 8883
$$512
WGUS83 KGRB 250148
FLSGRB
Flood Statement
National Weather Service Green Bay WI
848 PM CDT Tue Apr 24 2018
...The Flood Warning continues for the following rivers in
Wisconsin...
Oconto River above Oconto affecting Oconto County
Wolf River near Shiocton affecting Outagamie...Shawano and Waupaca
Counties
Little Wolf River at Royalton affecting Waupaca County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Caution is urged when walking near riverbanks. The next scheduled
routine statement will be issued tomorrow morning.
&&
WIC083-251648-
/O.CON.KGRB.FL.W.0004.000000T0000Z-180427T0000Z/
/OCTW3.1.SM.180423T2245Z.180424T0845Z.180426T0600Z.UU/
848 PM CDT Tue Apr 24 2018
The Flood Warning continues for
The Oconto River above Oconto.
* At 7:15 PM Tuesday the stage was 9.3 feet.
* Flood stage is 9.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Impacts at 9.0 feet. Floodwaters begin to spread into a public
campground in the city of Oconto. Water approaches the backyards
of several homes along the river in Oconto...and there is
widespread lowland flooding.
&&
LAT...LON 4493 8815 4490 8783 4486 8785 4483 8815
$$
WIC087-115-135-251648-
/O.CON.KGRB.FL.W.0003.000000T0000Z-000000T0000Z/
/SHIW3.1.SM.180424T1926Z.180430T1200Z.000000T0000Z.NR/
848 PM CDT Tue Apr 24 2018
The Flood Warning continues for
The Wolf River near Shiocton.
* At 7:35 AM Tuesday the stage was 11.9 feet and rising.
* Flood stage is 12.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by this afternoon and continue to
rise to near 13.2 feet by Monday morning.
* Impacts at 13.0 feet. Floodwaters begin to surround homes and cover
streets near the river in the Shiocton area. This mainly includes
homes along Island and Mill streets.
&&
LAT...LON 4468 8852 4433 8848 4434 8867 4440 8867
4450 8863 4468 8867
$$
WIC135-251647-
/O.CON.KGRB.FL.W.0006.180426T0000Z-180427T1800Z/
/ROYW3.1.SM.180426T0000Z.180426T0600Z.180427T0000Z.NO/
848 PM CDT Tue Apr 24 2018
The Flood Warning continues for
The Little Wolf River at Royalton.
* At 8:00 PM Tuesday the stage was 4.3 feet and rising.
* Flood stage is 5.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by tomorrow evening and continue
to rise to near 5.1 feet by early Thursday morning. The river will
fall below flood stage by Thursday evening.
* Impacts at 5.0 feet. Flooding is confined to lowland areas adjacent
to the river from Royalton to west of New London.
&&
LAT...LON 4442 8878 4437 8883 4442 8896 4459 8902
4459 8889 4444 8883
$$952
WGUS83 KGRB 251457
FLSGRB
Flood Statement
National Weather Service Green Bay WI
957 AM CDT Wed Apr 25 2018
...The Flood Warning continues for the following rivers in
Wisconsin...
Oconto River above Oconto affecting Oconto County
Little Wolf River at Royalton affecting Waupaca County
...The Flood Warning continues for the following rivers in
Wisconsin...
Wolf River near Shiocton affecting Outagamie...Shawano and Waupaca
Counties
Embarrass River near Embarrass affecting Shawano and Waupaca
Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Caution is urged when walking near riverbanks. The next scheduled
routine statement will be issued tomorrow morning.
&&
WIC083-260557-
/O.EXT.KGRB.FL.W.0004.000000T0000Z-180426T1200Z/
/OCTW3.1.SM.180423T2245Z.180424T0845Z.180425T1800Z.UU/
957 AM CDT Wed Apr 25 2018
The Flood Warning continues for
The Oconto River above Oconto.
* At 8:15 AM Wednesday the stage was 9.1 feet.
* Flood stage is 9.0 feet.
* Forecast...the river will continue to fall to below flood stage by
this afternoon.
* Impacts at 9.0 feet. Floodwaters begin to spread into a public
campground in the city of Oconto. Water approaches the backyards
of several homes along the river in Oconto...and there is
widespread lowland flooding.
&&
LAT...LON 4493 8815 4490 8783 4486 8785 4483 8815
$$
WIC087-115-135-260557-
/O.CON.KGRB.FL.W.0003.000000T0000Z-000000T0000Z/
/SHIW3.1.SM.180424T1733Z.180427T1800Z.000000T0000Z.NR/
957 AM CDT Wed Apr 25 2018
The Flood Warning continues for
The Wolf River near Shiocton.
* At 7:43 AM Wednesday the stage was 12.5 feet.
* Flood stage is 12.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...the river will continue rising to near 13.2 feet by
Friday early afternoon then begin falling.
* Impacts at 13.0 feet. Floodwaters begin to surround homes and cover
streets near the river in the Shiocton area. This mainly includes
homes along Island and Mill streets.
&&
LAT...LON 4468 8852 4433 8848 4434 8867 4440 8867
4450 8863 4468 8867
$$
WIC135-260557-
/O.EXT.KGRB.FL.W.0006.180426T1200Z-180428T0000Z/
/ROYW3.1.SM.180426T1200Z.180426T1200Z.180427T0600Z.NO/
957 AM CDT Wed Apr 25 2018
The Flood Warning continues for
The Little Wolf River at Royalton.
* At 9:00 AM Wednesday the stage was 4.5 feet.
* Flood stage is 5.0 feet.
* Forecast...the river is expected to rise near flood stage tomorrow
morning.
* Impacts at 5.0 feet. Flooding is confined to lowland areas adjacent
to the river from Royalton to west of New London.
&&
LAT...LON 4442 8878 4437 8883 4442 8896 4459 8902
4459 8889 4444 8883
$$
WIC115-135-260557-
/O.CON.KGRB.FL.W.0007.000000T0000Z-000000T0000Z/
/EMBW3.1.SM.180425T1010Z.180425T1300Z.000000T0000Z.NO/
957 AM CDT Wed Apr 25 2018
The Flood Warning continues for
The Embarrass River near Embarrass.
* At 9:00 AM Wednesday the stage was 7.1 feet.
* Flood stage is 7.0 feet.
* Impacts at 7.0 feet. There is widespread flooding of lowland and
agricultural land.
&&
LAT...LON 4439 8874 4459 8874 4472 8900 4480 8894
4476 8870 4446 8860
$$
AK200 WGUS83 KGRB 260116 FLSGRB Flood Statement National Weather Service Green Bay WI 816 PM CDT Wed Apr 25 2018 ...The Flood Warning is cancelled for the following rivers in Wisconsin... Oconto River above Oconto AFFECTING Oconto County PRECAUTIONARY/PREPAREDNESS ACTIONS... Caution is urged when walking near riverbanks. The next scheduled routine statement will be issued tomorrow morning. && WIC083-260146- /O.CAN.KGRB.FL.W.0004.000000T0000Z-180426T1200Z/ /OCTW3.1.SM.180423T2245Z.180424T0845Z.180425T1545Z.UU/ 816 PM CDT Wed Apr 25 2018 The Flood Warning is cancelled for The Oconto River above Oconto. * At 7:15 PM Wednesday the stage was 8.9 feet and falling. * Flood stage is 9.0 feet. * Forecast...the river will continue to fall to 8.2 feet by Friday morning. Although river levels are falling, caution along it's banks is still advised as the river remains above bankful. * Impacts at 9.0 feet. Floodwaters begin to spread into a public campground in the city of Oconto. Water approaches the backyards of several homes along the river in Oconto...and there is widespread lowland flooding. && LAT...LON 4493 8815 4490 8783 4486 8785 4483 8815 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this river flood warning went out at Apr 22, 5:34 AM CDT, 4 hours 19 minutes earlier.
Area forecast discussion, Apr 22, 5:34 AM CDT, 4 hours 19 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 534 AM CDT Sun Apr 22 2018 Updated aviation portion for 12Z TAF issuance .SHORT TERM...Today...Tonight...and Monday Issued at 315 AM CDT Sun Apr 22 2018 Upper ridging across the region today through Monday combined with a surface high pressure area anchored over the state will continue to produce quiet, mild and dry conditions. Expected plenty of sunshine today as a one weather system continues to slide southeastward into the southeast states. Some mid to high level clouds may be on the increase from the northwest on Monday as a weak northern plains frontal system approaches from the northwest. Will go with persistence for temperature and dew point trends. Dew points have been crashing into the single digits and teens the last several days despite the ongoing snowmelt. Developing light east winds will likely produce cooler readings along the lakeshore and Bay each today and Monday. .LONG TERM...Monday Night Through Saturday Issued at 315 AM CDT Sun Apr 22 2018 Models have come into better agreement with the handling of the major weather features this week. A closed upper low will meander over the eastern Pacific until late in the week when it hits the northern CA coast. An upper ridge is forecast to reside over the western CONUS before shifting into the Rockies. A broad upper trough is expected to set up over east-central NOAM. For northeast WI, precipitation chances would be relegated to Tuesday afternoon/ night as a cold front/part of a shortwave trough push across the area and again late in the week as the main upper trough develops overhead. Temperatures are forecast bounce around and pretty much end up averaging close to normal. The snowpack will continue to diminish, leading to several area rivers to surpass bankfull stage with a couple reaching flood stage. The system to our south will be moving through the TN Valley Monday night and the northern fringe of its cloud shield may brush east-central WI. Meanwhile, a cold front is forecast to push into northwest WI by 12Z Tuesday. Models are consistent in showing any precipitation to be post-frontal in the vicinity of a shortwave trough over the Upper MS Valley/northern and central Plains. Therefore, anticipate partly cloudy skies with light/ variable winds. Min temperatures will generally end up in the 35-40 degree range over most of northeast WI. The cold front pushes across the rest of WI on Tuesday, but precipitation chances to be tied to the trailing shortwave trough. The GFS stands alone in bringing a chance of rain showers to northeast WI. The NAM, GEM and ECMWF split the trough into two with the northern section moving across northeast sections of the Great Lakes and the southern section of the trough to sag southeast across the central Plains. Furthermore, the GFS may be bringing too much moisture into WI, considering the gulf is cut- off. Max temperatures to range from the middle to upper 50s north-central WI/near Lake MI, lower to middle 60s elsewhere. A token small pop will be carried over into Tuesday evening, mainly over eastern WI as the GFS has the shortwave trough start to exit the area. Otherwise, models indicate partly cloudy skies with cooler air spilling back into the region behind the departed cold front. Look for min temperatures to range from the upper 20s to around 30 degrees north-central, to the middle 30s east-central WI. A ridge of high pressure is then forecast to slide into the western Great Lakes on Wednesday which should allow skies to be mostly sunny. However, temperatures will be held in check by north-northeast winds. Look for readings to reach the middle to upper 40s near Lake MI, lower to middle 50s for inland locations. The surface ridge shifts to the east Wednesday night and attention turns to the next cold front/shortwave trough that moves across the northern Plains into the Upper MS Valley. The speed of this system differs a bit among the models with the ECMWF about 6-9 hours slower than either the GFS or GEM. This becomes apparent by Thursday as the ECMWF barely gets any rain to central WI, while the GFS has the leading edge of rain already in Lower MI. Due to the wide range of possibilities (and the likelihood the models will ultimately adjust their timing), will bring chance pops to central WI in the morning and over the entire forecast area Thursday afternoon. Max temperatures to be in the lower to middle 50s north-central/near Lake MI, middle to upper 50s elsewhere. As cooler air filters into the region behind the cold front, expect any rain to mix with or changeover to snow Thursday night. The mixed precipitation could even linger into Friday morning before finally pulling away by Friday afternoon. Temperatures are forecast to fall below normal between the cyclonic flow and CAA. Look for max temperatures to only reach the middle to upper 40s north-central/near Lake MI, upper 40s to lower 50s for other locations. Another ridge of high pressure will push into the Great Lakes to end the week, so anticipate dry conditions for Friday night and Saturday. Winds backing to the west and the onset of WAA should allow temperatures to moderate on Saturday. Look for max temperatures to be around 50 degrees near Lake MI, lower to middle 50s north-central and middle to upper 50s elsewhere. && .AVIATION...for 12Z TAF Issuance Issued at 533 AM CDT Sun Apr 22 2018 VFR conditions with light winds will prevail today into tonight. Despite moisture from melting snow, the very dry airmass in place continues to prevent fog development in the overnight hours. && .HYDROLOGY... Issued at 315 AM CDT Sun Apr 22 2018 Warming temperatures will continue to produce melting of the current snowpack over northeast WI. This will lead to additional runoff and the steady rise of area rivers and streams. Several rivers have already risen above bankfull and more are likely over the next couple of days. The Wolf River is projected to reach flood stage at Shiocton Monday night and a river flood warning will be issued. People living near rivers and streams should keep a close eye on the anticipated river rises and keep up to date on the latest river forecasts. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....TDH LONG TERM......Kallas AVIATION.......TDH HYDROLOGY......Kallas
Hazardous weather outlook, Apr 22, 2:59 AM CDT, 6 hours 54 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 259 AM CDT Sun Apr 22 2018 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-230800- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 259 AM CDT Sun Apr 22 2018 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Today and Tonight The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Monday through Saturday Rivers and streams across the area will continue to rise early this week, as warmer temperatures cause steady melting of the lingering snow pack. Minor flooding is possible as early as Monday night, especially in the Wolf River basin. Anyone with river interests should pay close attention to river levels and the latest hydrologic forecasts. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today or tonight. LMZ521-522-541>543-230800- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 259 AM CDT Sun Apr 22 2018 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Today and Tonight The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Monday through Saturday The probability for widespread hazardous weather is low. TDH/AK
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 4:52 AM CDT | River Flood Warning | GRB | Outagamie, Shawano, Waupaca | 24 days |
Nearby
River Flood Warnings in Wisconsin, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.